# SDR AALA202304176485

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 65,373 hours, 27,211 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIR INTERRUPT BACK TO MIA ON ACCOUNT OF A NUMBER 2 THRUST REVERSER CAUTION LIGHT. EMERGENCY WAS NOT DECLARED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
